Alert archive / Texas / High Wind Warnings in 2013
High Wind Warning 27, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 21, 2013, 2:27 PM CST. It took effect at Nov 22, 2013, 12:00 AM CST. It was in force for 52 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2013, 2:27 PM CST (20:27 UTC)
- In effect from
- Nov 22, 2013, 12:00 AM CST
- Expired
- Nov 24, 2013, 4:00 AM CST
- In force
- 52 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
967 WWUS74 KMAF 212027 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 227 PM CST THU NOV 21 2013 ...HIGH WIND WARNING FOR GUADALUPE PASS LATE TONIGHT THROUGH FRIDAY EVENING... ...FREEZE WATCH FOR AREAS WEST OF THE PECOS RIVER FRIDAY NIGHT... .GUSTY POST FRONTAL WINDS ARE EXPECTED TO ACCELERATE ACROSS THE GUADALUPE MOUNTAINS LATE TONIGHT THROUGH FRIDAY EVENING. LIGHT FREEZING DRIZZLE/RAIN WILL ALSO BE POSSIBLE MAKING TRAVEL THAT MUCH MORE DIFFICULT. FREEZING TEMPERATURES WILL FILL IN BEHIND THE FRONT GIVING MOST LOCATIONS WEST OF THE PECOS RIVER THEIR FIRST HARD FREEZE OF THE SEASON. NMZ027-221000- /O.CAN.KMAF.HW.A.0021.131122T0900Z-131123T1200Z/ /O.EXT.KMAF.FZ.A.0006.131123T0000Z-131123T1500Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- INCLUDING THE CITY OF...QUEEN 127 PM MST THU NOV 21 2013 ...FREEZE WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WATCH. * EVENT...FIRST HARD FREEZE OF THE SEASON. * TIMING...HARD FREEZE FRIDAY NIGHT. * IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ258-221000- /O.UPG.KMAF.HW.A.0021.131122T0900Z-131123T1200Z/ /O.NEW.KMAF.HW.W.0027.131122T0600Z-131123T0300Z/ /O.EXT.KMAF.FZ.A.0006.131123T0000Z-131123T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 127 PM MST THU NOV 21 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM MST FRIDAY... ...FREEZE WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...HIGH WINDS AND THE FIRST HARD FREEZE OF THE SEASON. * TIMING...STRONG WINDS LATE TONIGHT THROUGH FRIDAY EVENING. HARD FREEZE FRIDAY NIGHT. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. * WINDS...45 TO 55 MPH WITH GUSTS TO 70 MPH IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NMZ028-TXZ057-058-074-075-080>082-221000- /O.EXT.KMAF.FZ.A.0006.131123T0000Z-131123T1500Z/ EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT DAVIS... FORT STOCKTON...MARFA...BIG BEND NP...MARATHON...SANDERSON 227 PM CST THU NOV 21 2013 /127 PM MST THU NOV 21 2013/ ...FREEZE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * EVENT...FIRST HARD FREEZE OF THE SEASON WITH TEMPERATURES BELOW 28 DEGREES. * TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. * IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
535
WWUS74 KMAF 221111
NPWMAF
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 AM CST FRI NOV 22 2013
...HIGH WIND WARNING FOR GUADALUPE PASS THROUGH SUNDAY MORNING...
...FREEZE WARNING FOR AREAS WEST OF THE PECOS RIVER TONIGHT...
.GUSTY POST FRONTAL WINDS CONTINUE THROUGH GUADALUPE PASS TODAY
THROUGH SUNDAY MORNING. LIGHT FREEZING RAIN AND FOG WILL ALSO BE
POSSIBLE MAKING TRAVEL THAT MUCH MORE DIFFICULT. FREEZING
TEMPERATURES WILL FILL IN BEHIND THE FRONT TONIGHT GIVING MOST
LOCATIONS WEST OF THE PECOS RIVER THEIR FIRST HARD FREEZE OF THE
SEASON.
TXZ258-222300-
/O.UPG.KMAF.FZ.A.0006.131123T0000Z-131123T1500Z/
/O.NEW.KMAF.FZ.W.0008.131123T0000Z-131123T1500Z/
/O.EXT.KMAF.HW.W.0027.000000T0000Z-131124T1200Z/
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS
411 AM MST FRI NOV 22 2013
...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SUNDAY...
...FREEZE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST
SATURDAY...
* EVENT...HIGH WINDS AND THE FIRST HARD FREEZE OF THE SEASON.
* TIMING...STRONG WINDS TODAY THROUGH SUNDAY MORNING.
HARD FREEZE TONIGHT.
* IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. THREAT TO
LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR
PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB
FREEZING TEMPERATURES.
* WINDS...45 TO 55 MPH WITH GUSTS TO 65 MPH IN THE WARNING AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.
&&
$$
NMZ027-028-TXZ057-058-074-075-080>082-222300-
/O.UPG.KMAF.FZ.A.0006.131123T0000Z-131123T1500Z/
/O.NEW.KMAF.FZ.W.0008.131123T0000Z-131123T1500Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT DAVIS...
FORT STOCKTON...MARFA...BIG BEND NP...MARATHON...SANDERSON
511 AM CST FRI NOV 22 2013 /411 AM MST FRI NOV 22 2013/
...FREEZE WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING
TO 9 AM CST /8 AM MST/ SATURDAY...
* EVENT...FIRST HARD FREEZE OF THE SEASON WITH TEMPERATURES
BELOW 28 DEGREES.
* TIMING...TONIGHT THROUGH SATURDAY MORNING.
* IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO
TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL
HOURS OF SUB FREEZING TEMPERATURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.
&&
$$
HLUCHAN054 WWUS74 KMAF 222045 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 245 PM CST FRI NOV 22 2013 ...FREEZE WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ SATURDAY FOR EDDY COUNTY...AND ALL OF WEST TEXAS WEST OF THE PECOS... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY FOR GUADALUPE PASS... .STRONG NORTHEAST WINDS CONTINUE THROUGH GUADALUPE PASS THROUGH SUNDAY MORNING. LIGHT FREEZING RAIN AND FOG WILL ALSO BE POSSIBLE MAKING TRAVEL THAT MUCH MORE DIFFICULT. FREEZING TEMPERATURES WILL SETTLE IN TONIGHT...GIVING MOST LOCATIONS WEST OF THE PECOS RIVER THEIR FIRST HARD FREEZE OF THE SEASON. TXZ079-231000- /O.EXA.KMAF.FZ.W.0008.131123T0000Z-131123T1500Z/ PRESIDIO VALLEY- INCLUDING THE CITY OF...PRESIDIO 245 PM CST FRI NOV 22 2013 ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... * EVENT...FIRST FREEZE OF THE SEASON...WITH TEMPERATURES IN THE LOWER 30S. * TIMING...6 PM THIS EVENING TO 9 AM CST SATURDAY. * IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ258-231000- /O.CON.KMAF.HW.W.0027.000000T0000Z-131124T1200Z/ /O.CON.KMAF.FZ.W.0008.131123T0000Z-131123T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 145 PM MST FRI NOV 22 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST SATURDAY... * EVENT...HIGH WINDS AND THE FIRST HARD FREEZE OF THE SEASON...WITH TEMPERATURES 19 TO 25 DEGREES. * TIMING...HIGH WINDS UNTIL 5 AM MST SUNDAY. FREEZING TEMPERATURES FROM 5 PM THIS AFTERNOON TO 8 AM MST SATURDAY. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. * WINDS...35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NMZ027-028-TXZ057-058-074-075-080>082-231000- /O.CON.KMAF.FZ.W.0008.131123T0000Z-131123T1500Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT DAVIS... FORT STOCKTON...MARFA...BIG BEND NP...MARATHON...SANDERSON 245 PM CST FRI NOV 22 2013 /145 PM MST FRI NOV 22 2013/ ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ SATURDAY... * EVENT...FIRST HARD FREEZE OF THE SEASON...WITH TEMPERATURES 25 TO 28 DEGREES. * TIMING...6 PM CST /5 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ SATURDAY. * IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 44
389 WWUS74 KMAF 231104 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 504 AM CST SAT NOV 23 2013 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING FOR EDDY COUNTY...AND ALL OF WEST TEXAS WEST OF THE PECOS... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY FOR GUADALUPE PASS... .STRONG NORTHEAST WINDS CONTINUE THROUGH GUADALUPE PASS THROUGH SUNDAY MORNING. LIGHT FREEZING RAIN AND FOG WILL ALSO BE POSSIBLE MAKING TRAVEL THAT MUCH MORE DIFFICULT. FREEZING TEMPERATURES WILL ALSO CONTINUE ACROSS THE AREA THIS MORNING MAKING FOR THE FIRST HARD FREEZE THIS SEASON. TXZ258-232230- /O.CON.KMAF.FZ.W.0008.000000T0000Z-131123T1500Z/ /O.CON.KMAF.HW.W.0027.000000T0000Z-131124T1200Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 404 AM MST SAT NOV 23 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * EVENT...HIGH WINDS AND THE FIRST HARD FREEZE OF THE SEASON... WITH TEMPERATURES 19 TO 25 DEGREES. * TIMING...HIGH WINDS UNTIL 5 AM MST SUNDAY. FREEZING TEMPERATURES THIS MORNING. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. * WINDS...40 TO 50 MPH WITH GUSTS TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NMZ027-028-TXZ057-058-074-075-079>082-231500- /O.CON.KMAF.FZ.W.0008.000000T0000Z-131123T1500Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...PECOS...ALPINE...FORT DAVIS... FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON... SANDERSON 504 AM CST SAT NOV 23 2013 /404 AM MST SAT NOV 23 2013/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... * EVENT...FIRST HARD FREEZE OF THE SEASON...WITH TEMPERATURES 25 TO 28 DEGREES. * TIMING...THIS MORNING. * IMPACTS...THREAT TO LIVESTOCK AND PETS...AND DAMAGE POSSIBLE TO TENDER OUTDOOR PLANTS AND UNPROTECTED WATER PIPES DUE TO SEVERAL HOURS OF SUB FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HLUCHAN
045 WWUS74 KMAF 231650 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1050 AM CST SAT NOV 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... .STRONG NORTHEAST WINDS WILL CONTINUE THROUGH GUADALUPE PASS THROUGH SUNDAY MORNING. LIGHT FREEZING RAIN AND FOG WILL ALSO BE POSSIBLE MAKING TRAVEL THAT MUCH MORE DIFFICULT. TXZ258-240100- /O.CON.KMAF.HW.W.0027.000000T0000Z-131124T1200Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 950 AM MST SAT NOV 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * EVENT...HIGH WINDS. * TIMING...UNTIL 5 AM MST SUNDAY. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. * WINDS...NORTHEAST 35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
953 WWUS74 KMAF 232009 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 209 PM CST SAT NOV 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... .STRONG NORTHEAST WINDS WILL CONTINUE THROUGH GUADALUPE PASS OVERNIGHT. FREEZING DRIZZLE...RAIN...SLEET...SNOW...AND FOG WILL MAKE TRAVEL THAT MUCH MORE DIFFICULT. TXZ258-240415- /O.CON.KMAF.HW.W.0027.000000T0000Z-131124T1200Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 109 PM MST SAT NOV 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * EVENT...HIGH WINDS. * TIMING...UNTIL 5 AM MST SUNDAY. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. * WINDS...NORTHEAST 35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
684 WWUS74 KMAF 240933 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 333 AM CST SUN NOV 24 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... .WIND SPEEDS HAVE DECREASED ACROSS THE GUADALUPE MOUNTAINS WITH NO ADDITIONAL HIGH WIND EVENTS EXPECTED THERE THIS MORNING. THEREFORE WILL ALLOW THE WARNING TO EXPIRE AT 3 AM MST. TXZ258-241045- /O.EXT.KMAF.HW.W.0027.000000T0000Z-131124T1000Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 233 AM MST SUN NOV 24 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MST EARLY THIS MORNING... * EVENT...HIGH WINDS. * TIMING...UNTIL 3 AM MST SUNDAY. * IMPACTS...DIFFICULT TRAVEL ON HIGHWAY 62 AND 180. * WINDS...NORTHEAST 35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 21, 11:49 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Nov 21, 11:49 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1149 AM CST Thu Nov 21 2013
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Cold front to arrive around 00Z at HOB and 04Z FST. NE winds will
increase 20-30kts and MVFR CIGS will quickly develop. Initially BLDU
will be possible. -FZDZ will develop too, but is expected to be
delayed in wake of the front. These conditions will persist into
Friday. Light ice accumulations will be possible too, but moreso
after 18z Friday.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FREEZE WATCH from Friday evening through Saturday morning FOR
THE FOLLOWING ZONES... Eddy County Plains...Guadalupe
Mountains of Eddy County.
HIGH WIND WATCH from late tonight through late Friday night FOR
THE FOLLOWING ZONES... Guadalupe Mountains of Eddy County.
TX...FREEZE WATCH from Friday evening through Saturday morning FOR
THE FOLLOWING ZONES... Big Bend Area...Davis/Apache
Mountains Area...Guadalupe Mountains...Marfa Plateau...
Pecos...Reeves County and Upper Trans Pecos...Terrell...Van
Horn and Highway 54 Corridor.
HIGH WIND WATCH from late tonight through late Friday night FOR
THE FOLLOWING ZONES... Guadalupe Mountains.
&&Hazardous weather outlook, Nov 21, 2:08 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 208 PM CST THU NOV 21 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-222015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 208 PM CST THU NOV 21 2013 /108 PM MST THU NOV 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STORMS WILL BE POSSIBLE ACROSS THE BASIN THIS EVENING AHEAD OF AND ALONG A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BEHIND THE FRONT A WINTRY PRECIPITATION INCLUDING LIGHT FREEZING RAIN...AND LIGHT FREEZING DRIZZLE WILL BE POSSIBLE ACROSS MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS FRIDAY INTO SUNDAY. HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP AS A RESULT DUE TO LIGHT ICE ACCUMULATIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR MUCH OF THE AREA FOR FRIDAY AFTERNOON INTO SATURDAY MORNING. STRONG NORTHEAST GAP WINDS ARE EXPECTED THROUGH GUADALUPE PASS BEHIND THE COLD FRONT LATE TONIGHT INTO FRIDAY NIGHT. A HIGH WIND WARNING HAS BEEN ISSUED. AREAS OF EDDY COUNTY AND WEST TEXAS WEST OF THE PECOS RIVER COULD SEE THE FIRST FREEZE OR HARD FREEZE OF THE SEASON FRIDAY NIGHT. A FREEZE WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT HOWEVER EMERGENCY MANAGEMENT OFFICIALS ARE URGED TO STAY ABREAST OF THE LATEST WEATHER INFORMATION FOR FRIDAY THROUGH SUNDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Nov 21, 2:11 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 211 PM CST THU NOV 21 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP... MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS 211 PM CST THU NOV 21 2013 /111 PM MST THU NOV 21 2013/ ...MUCH COLDER TEMPERATURES AND WINTRY WEATHER TO ARRIVE TONIGHT AND CONTINUE INTO SUNDAY FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... AN ARCTIC COLD FRONT WILL BARREL THROUGH TONIGHT BRINGING SHARPLY COLDER TEMPERATURES TO THE AREA WHICH WILL LAST THROUGH THE WEEKEND. HIGHS WILL DROP FROM THE 70S TODAY...INTO THE U20S AND 30S ON FRIDAY. SOME AREAS WEST OF THE PECOS RIVER WILL EXPERIENCE THE FIRST FREEZE OR HARD FREEZE OF THE SEASON. MOISTURE COMBINED WITH THESE COLD TEMPERATURES COULD PRODUCE LIGHT FREEZING RAIN AND LIGHT FREEZING DRIZZLE BEHIND THE FRONT ON FRIDAY THROUGH SATURDAY MORNING CREATING A LIGHT COATING OF ICE...PARTICULARLY ON EXPOSED SURFACES. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR MUCH OF THE AREA FOR FRIDAY AFTERNOON INTO SATURDAY MORNING. THE CHANCE FOR WINTRY PRECIPITATION WILL BE HIGHEST LATE SATURDAY INTO SUNDAY AS AN UPPER LEVEL LOW APPROACHES FROM THE WEST AND LIFT INCREASES. ADDITIONAL ICE ACCUMULATIONS WILL BE POSSIBLE AND OTHER ADVISORIES OR WATCHES MAY BE ISSUED. IN ADDITION...THE COLD AIR WILL PUSH AGAINST THE GUADALUPE MOUNTAINS AND MOVE THROUGH THE PASSES CREATING STRONG NORTHEAST WINDS. OTHER AREAS IN THE ADJACENT PLAINS AND INTO THE PERMIAN BASIN MAY SEE WINDY CONDITIONS WHICH COMBINED WITH SLICK ROADS COULD PRODUCE HAZARDOUS DRIVING CONDITIONS. THERE IS STILL SOME UNCERTAINTY IN THIS FORECAST WHICH DEPENDS GREATLY ON THE STRENGTH AND SPEED OF THE UPPER LEVEL LOW. A FASTER SPEED OF THE UPPER LOW WOULD INCREASE THE CHANCES FOR SOME SNOW TO FALL WHERE A SLOWER MOVEMENT WOULD MEAN MORE ICY PRECIPITATION IN THE FORM OF SLEET...FREEZING DRIZZLE...AND FREEZING RAIN. BE SURE TO MONITOR THE FORECAST OVER THE NEXT FEW DAYS. YOU CAN STAY UP TO DATE WITH THE LATEST FORECAST BY VISITING OUR WEBSITE AT WWW.WEATHER.GOV/MAF...LISTENING TO NOAA WEATHER RADIO...OR BY FOLLOWING NATIONAL WEATHER SERVICE MIDLAND ON FACEBOOK AND TWITTER.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 5:22 AM CST | Freeze Watch | MAF | Pecos, Terrell | 24 hr |
| Nov 21, 2:14 PM CST | Winter Weather Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 52 hr |
Nearby
High Wind Warnings in Texas, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.